RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2005, Volume 7, Number 3, Pages 50–55 (Mi vmj164)  

Inhomogeneous systems of convolution equations in a complex domain

V. V. Napalkov, S. G. Merzlyakov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Full text: PDF file (198 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.5
Received: 04.05.2005

Citation: V. V. Napalkov, S. G. Merzlyakov, “Inhomogeneous systems of convolution equations in a complex domain”, Vladikavkaz. Mat. Zh., 7:3 (2005), 50–55

Citation in format AMSBIB
\Bibitem{NapMer05}
\by V.~V.~Napalkov, S.~G.~Merzlyakov
\paper Inhomogeneous systems of convolution equations in a complex domain
\jour Vladikavkaz. Mat. Zh.
\yr 2005
\vol 7
\issue 3
\pages 50--55
\mathnet{http://mi.mathnet.ru/vmj164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2193469}
\elib{http://elibrary.ru/item.asp?id=11620310}


Linking options:
  • http://mi.mathnet.ru/eng/vmj164
  • http://mi.mathnet.ru/eng/vmj/v7/i3/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:182
    Full text:76
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019